# SDR AU981280

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Contaminated
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK CONTAMINATED WITH GRIT AND SAND.  AIRCRAFT HAD BEEN OPERATING ON UNSEALED RUNWAYS DURING WET WEATHER.  PART TC:  13,799.
